# SDR C2XA07RI078

- Difficulty date: September 10, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145145
- Aircraft time: 14,480 hours, 14,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2154 - EWR - CREW REPORTED EMERGENCY EXIT ROW 9A LIGHTS INOPERATIVE.  EWR MX RESET ACFT ELECTRIC POWER, AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
